Sorry you are having problems with Synthroid.
Sounds just awful.
There are a few things in the base of Synthroid, Povidone which is a type of iodine, Acacia which is a gum from a tree and Lactose, a milk sugar. All are there in small quantities, but if you have allergy to them, then its possible you'll have a reaction.
You might want to go back to Levothyroxine and take it with a 8oz glass of distilled water combined with a tiny amount of C. Distilled water because you might have a high amount of calcium, chlorine or iron in your water which will keep your meds from being absorbed properly, and C because it helps levothyroxine be absorbed more readily into the intestines.
You didn't say whether or not you your dosage was raised.
If it was raised and you started getting more thyroid hormone in your blood, it might cause sleep disturbances until your body adjusts.
Definitely call the doc... do you have any of the levothyroxine left?
If so I'd stop the Synthroid and go back to the Levothyroxine to see if your symptoms cease.
Don't wait until Tuesday to call... Monday's a holiday of course and sometimes doc's will take a long weekend...
Let us know what happens!
| current weight: 146.0